MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE
Catalog Number C7000
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that when turning on the cusa clarity console (c7000) during an aortic valve replacement procedure, it displayed an alarm.The device was rebooted, but it could no longer be used.There was a delay of more than 30 minutes; however, no patient injury occurred.Another device was used to complete the surgery.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The cusa clarity console (c7000) was not returned for evaluation as the product is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has not been provided; therefore, the device history record (dhr) could not be reviewed.As a result, the definite root cause of the reported issue cannot be determined.Based on the customer reported failure¿ system error code¿, it is possible this complaint is due to an interface board issue.However, without testing it is not possible to verify.Should the product be returned for analysis the complaint will be reopened and evaluation will be completed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20452154
Report Number3006697299-2024-00154
Device Sequence Number15254982
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown